# SDR SWAA2022013005886

- Difficulty date: August 12, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 49,368 hours, 22,908 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Carriage
- Part number: 113A28003
- Part serial: 7822
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CCO 57-52-0048; LEFT HAND INBOARD FLAP CARRIAGE; OUTBOARD LOWER MOUNT BOLT HOLE IS NOT TRUE AND ROUND. / REMOVED AND REPLACED #4 INBOARD FLAP CARRIAGE IAW CCO 57-52-0048. REPLACED WITH SERVICABLE CARRIAGE. POS: 4 TAG/GRB NO.: 29420 P/N OFF: 113A2800-3 S/NON OFF: 7822 #4 P/N ON: 113A2800-3B S/N ON: 3H2326
